Lane County
Board of Commissioners

AGENDA

PUBLIC SERVICE BUILDING, 125 E. 8TH AVENUE, EUGENE, OR 97401
541
-682-4203 | TDD: 541-682-3995
The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation,
chemical sensitivity need, etc.), please make your request at least 48 hours prior to the meeting.
A complete copy of the Board agenda packet is available for review in the Commissioners' Office approximately 2 days prior to the meeting date.
Board Meeting Webcasts are available to view for most meetings.
Follow Us on Twitter

(View Material) documents are in PDF format.
To view PDF documents, get the free Adobe Acrobat Reader.

LEGEND
PM = Previous Material

NBA = Notice of Board Action
# = Sign-up sheets available at entrance


WEDNESDAY, AUGUST 31, 2011 – REGULAR MEETING
9:00 a.m.      (Harris Hall Main Floor)

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.


1.  ADJUSTMENTS TO THE AGENDA
9:00 a.m. estimated time

2.  #PUBLIC COMMENTS 
Expected maximum time 20 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes.  If the number wishing to testify exceeds 7 speakers, then additional speakers may be allowed if the chair determines that time permits or each speaker's time may be reduced to fit within 20 min.)
9:05 a.m. estimated time

3.  COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)
9:25 a.m. estimated time  

4.  EMERGENCY BUSINESS
9:35 a.m. estimated time

5.  CONSENT CALENDAR
9:40 a.m. estimated time
 
(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

BEGINNING OF CONSENT CALENDAR * * * *
(estimated 2 minutes)

A.  Approval
of Minutes

B.  Assessment & Taxation

1)   ORDER 11-8-31-1/In the Matter of a Refund to Extreme Technologies Inc. DBA Bowtech, in the amount of $46,399.42. (Daniela Urbatzka, Property and Tax Manager) View Material

C.  County Administration
 
1)   ORDER 11-8-31-2/In the Matter of Delegating Authority to the County Administrator to Sign Ten Routine Contracts and Amendments. (Shari Higgins, Management Analyst) View Material

D.  Health & Human Services

1)   ORDER 11-8-31-3/In the Matter of Amending Chapter 60 of Lane Manual to Revise Certain Health & Human Services Fees (LM 60.840), effective September 1, 2011. (Rob Rockstroh, Director; Lynise Kjolberg, Administrative Manager) View Material
                 
E.  Public Safety

1)   ORDER 11-8-31-4/In the Matter of Accepting An Award From Office Of Justice Programs, Paul Coverdell Forensic Science Improvement Program In The Amount Of $140,592 And Delegating Authority To The County Administrator To Sign Documents. (Sheriff Turner) View Material

END OF CONSENT CALENDAR * * * *

WEDNESDAY, AUGUST 31, 2011 – REGULAR MEETING (Continued)

6.  COUNTY ADMINISTRATION

a.  Announcements
9:45 a.m. estimated time

7.  COUNTY COUNSEL

a.  Announcements
9:50 a.m. estimated time

8.  COMMISSIONERS’ BUSINESS

a.  ORDER 11-8-31-5/In the Matter of Recognizing Brandon Callister, PW Transportation Planning, a S.A.V.E. Award of 8 Hours Time Management (Christine McCoy, S.A.V.E Committee) (estimated 10 minutes) View Material
10:00 a.m. estimated time

b.   ORDER 11-8-31-6/In the Matter of Recognizing Debby Woodruff, IS, a S.A.V.E. Award of 4 Hours Time Management (Christine McCoy, S.A.V.E Committee) (estimated 10 minutes) View Material
10:10 a.m. estimated time

c.  DISCUSSION/Letter of Support for Willamette Water Company. (Commissioner Stewart)(estimated 10 minutes) 
10:20 a.m. estimated time

d.  REPORT/Airport Update. (Tim Doll, Airport Director; Cathryn Stephens; Director of Communication & Development) (10:30 AM TIME CERTAIN)(estimated 30 minutes)
10:30 a.m. estimated time

e.  DISCUSSION/Envision Eugene Update. (Lisa Gardner, City of Eugene Planning Director; Kent Howe, Planning Director, Matt Laird, Land Management Manager. (11:00 AM TIME CERTAIN) (estimated 30 minutes)
View Material
11:00 a.m. estimated time

9.  COMMISSIONERS' ANNOUNCEMENTS
 
11:30 a.m. estimated time

10.  REVIEW ASSIGNMENTS
11:35 a.m. estimated time
 
11.  EXECUTIVE SESSION as per ORS 192.660
  (Commissioners' Conference Room)
11:40 a.m. estimated time
 
12.  OTHER BUSINESS



*NOTE:  Next scheduled Board of Commissioners' Meeting Wednesday, September 14, 2011.